# SDR Q2S2010F00039

- Difficulty date: March 2, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 8 Spoiler
- Component: Spoiler
- Component part number: 65B023001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0896, WC NR 57-940-01-01.  RT WING T/E NR 8 SPOILER CTR HINGE AREA FOUND CRACKED BETWEEN FASTENERS.  RT WING T/E NR 8 SPOILER REPLACED IAW AMM 27-61-01, REV 142.  PN 65B02300-1, SN 000074.
